# SDR A6WA202012297501

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 36,620 hours, 35,296 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1636A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 36,622 hours, 35,297 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 10 SECONDS AFTER GEAR SELECTED UP RECEIVED GEAR DISAGREE.  NLG SHOWED DOWN AND LOCKED.  MAINS WERE UP.  DUE TO NR 3A ACMP ON MEL.  WAITED 20 PLUS SECONDS.  NO CHANGE TO INDICATIONS.  CW QRH.  PULLED EMERGENCY LEVER GEAR EXTENDED AND INDCATED LOCKED DOWN.  BURNED OFF FUEL.  AIRCRAFT REMOVED FROM SERVICE.  R & R NLG PRIORITY VALVE, REF AMM 32-33.  OPERATIONS CHECK/LEAK CHECK GOOD.  REMOVED PLACARD, REMOVED FROM MEL.
